# SDR CALA0200083

- Difficulty date: February 20, 2002
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N19636
- Make and model: Boeing 737524
- Aircraft serial: 26340
- Aircraft time: 18,061 hours, 9,300 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Sta 294-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND Z-ANGLE IN L-I DOOR AREA CORRODED AT STA 294-360. THE Z-ANGLE WAS REPLACED IAW SRM 51-10-02.
